# SDR CA100809014

- Difficulty date: June 24, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 12,012 hours
- Engine: Pwa PT6A28
- System (JASC): 2435 · Starter-Generator
- Part: Drive Gear
- Condition: Failed
- Location: Starter Gen
- Part time: 3,461 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON ENGINE START CYCLE RT, NG CLIMBED NORMALLY TILL APPROX 14 PERCENT THEN DECLINED RAPIDLY.  FURTHER INSPECTION REVEALED THE SPLINE DRIVE INSIDE THE DRIVE GEAR HAD STRIPPED OUT CAUSING THE STARTER/GENERATOR TO BECOME UNCOUPLED FROM THE GAS GENERATOR SECTION.  THE BREAKER IMPELLER/DRIVE GEARS WERE REPLACED ALONG WITH THE GENERATOR.
